MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ENTOVIS DR-T PROMRI; PACEMAKER

BIOTRONIK SE & CO. KG ENTOVIS DR-T PROMRI; PACEMAKER
Model Number 371992
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Convulsion/Seizure (4406); Syncope/Fainting (4411)
Date of Event 11/10/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Patient had a syncopal episode occur while rv threshold testing was performed during a routine follow-up interrogation.Rv threshold test was set to a starting amplitude of 4.0v and a pulse width of 0.4ms.Patients permanently programmed settings for rv were an amplitude of 3.6v and pulse width of 0.4ms.The rv threshold test was set to decrement by one pulse and then return to starting amplitude of 4.0v at pulse width of 0.4ms.During the rv threshold test the renamic programmer froze while at an output less than capture threshold and patient had a sudden loss of consciousness and began to seize.The screen on the renamic programmer was unresponsive to input until the physician removed the programming head and broke telemetry with the device.The programmer was set to print results during testing and was also connected to an external printer.After rebooting the programmer the device was re-interrogated and all permanently programmed settings and parameters were normal.Device remains implanted.Should additional information become available, this file will be updated.
 
Additional Manufacturer Narrative
The device was not returned for analysis.The analysis is therefore based on the inspection of the quality documents associated with the manufacture of this particular device as well as the returned device data.The manufacturing process for this device was re-investigated and all production steps were performed accordingly.There was no sign of any inconsistency during the manufacturing process.Particularly the final acceptance test proved the device functions to be as specified.The returned data were thoroughly inspected.The inspection of the log data confirmed that a manual ventricular threshold test was performed as part of the follow-up on (b)(6) 2022.During the threshold test the pacing amplitude was initially selected manually and further successively reduced by using the button: reduce test amplitude.At 09:26 am communication between the programmer and the pacemaker was interrupted.Further thorough analysis of the pacemakers device data showed a normal and as expected device behavior.There was no indication of any device malfunction.Should further relevant information become available, this investigation will be updated.

Brand Name
ENTOVIS DR-T PROMRI
Common Device Name
PACEMAKER
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key15798447
Report Number1028232-2022-05799
Device Sequence Number17305633
Product Code NVZ
UDI-Device Identifier04035479115173
UDI-Public(01)04035479115173(17)160229
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2016
Device Model Number371992
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2022
Supplement Date Received by Manufacturer11/18/2022
Initial Report FDA Received Date11/15/2022
Supplement Report FDA Received Date11/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/11/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age63 YR
Patient SexMale